# SDR 2015FA0000000

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: General aviation
- Aircraft: N5120X
- Make and model: Cessna U206G
- Aircraft serial: U20605572
- Aircraft time: 3,830 hours
- Engine: Cont TSIO520M
- Engine time: 910 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166
- Condition: Cracked
- Location: Engine
- Part time: 910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  5 OUT OF 6 CYLINDERS APPEARED TO BE CRACKED AT THE UPPER SPARK PLUG HOLE.
